RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2011, Issue 1(22), Pages 113–117 (Mi vsgtu927)  

Procedings of the 2nd International Conference "Mathematical Physics and its Applications"
Mathematical Physics

Multidimensional $p$-adic metric and genetic code

S. V. Kozyreva, A. Yu. Khrennikovb

a Dept. of Mathematical Physics, Steklov Mathematical Institute, Russian Academy of Sciences, Moscow
b International Center for Mathematical Modeling, Dept. of Mathematics, Linnaeus University, Växjö, Sweden

Abstract: We discuss the family of metrics in multimensional $p$-adic spaces. For a metric under consideration the set of balls differs from the set of balls for the standard multidimensional metric. Moreover, we it is possible to consider the metrics for which the form of the sets of balls depends on the scale and position. As the example of the introduced metric spaces we study the $2$-adic parametrization of the genetic code. We show that the degeneracy of the genetic code is described by the metric space from the considered family, i.e. the map of the genetic code is constant for the balls with respect to the metric from the introduced class.

Keywords: genetic code, ultrametric

DOI: https://doi.org/10.14498/vsgtu927

Full text: PDF file (489 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 51-76, 515.124
MSC: 54E35
Original article submitted 20/X/2010
revision submitted – 15/II/2011

Citation: S. V. Kozyrev, A. Yu. Khrennikov, “Multidimensional $p$-adic metric and genetic code”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(22) (2011), 113–117

Citation in format AMSBIB
\Bibitem{KozKhr11}
\by S.~V.~Kozyrev, A.~Yu.~Khrennikov
\paper Multidimensional $p$-adic metric and genetic code
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2011
\vol 1(22)
\pages 113--117
\mathnet{http://mi.mathnet.ru/vsgtu927}
\crossref{https://doi.org/10.14498/vsgtu927}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu927
  • http://mi.mathnet.ru/eng/vsgtu/v122/p113

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:361
    Full text:153
    References:38
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019